# SDR SWIA2019080546137

- Difficulty date: July 20, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT THE FS621 BULKHEAD COMMON TO THE CARGO DOOR BEAM LOWER ANGLE.  REMOVED AND REPLACED THE CRACKED ANGLE AT FS621 BULKHEAD CARGO DOOR BEAM LOWER ANGLE IAW SRM. LEAK CHECKS GOOD.
